# SDR CALA2014071191412

- Difficulty date: July 7, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N801UA
- Make and model: Airbus A319-131
- Aircraft serial: 686
- Aircraft time: 57,342 hours, 23,143 cycles
- Engine: Iae V2522A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL PANEL 192MB FOUND OPENED & DAMAGED.  ALSO DAMAGED PANEL 192FB AC BAY RT.  TWO PUNCTURES DIRECTLY BELOW PANEL 192MB.  REPLACED PANEL 192MB.
